Alert archive / Oklahoma / Red Flag Warnings in 2011
Red Flag Warning 20, NWS Norman, OK
NWS Norman, OK issued this red flag warning at Apr 15, 2011, 4:12 AM CDT for 8 counties in Texas; 14 counties in Oklahoma. It took effect at Apr 15, 2011, 11:00 AM CDT. It was in force for 10 hr. 52 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 15, 2011, 4:12 AM CDT (09:12 UTC)
- In effect from
- Apr 15, 2011, 11:00 AM CDT
- Expired
- Apr 15, 2011, 9:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Norman, OK
All 22 counties
Beckham County, OK, Caddo County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Jefferson County, OK, Kiowa County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 16 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 11:00 AM CDT | NON-TSTM WND GST 58 | 3 W Gould, OK | |
| Apr 15, 11:00 AM CDT | NON-TSTM WND GST 58 | 4 Wsw Weatherford, OK | |
| Apr 15, 11:00 AM CDT | NON-TSTM WND GST 63 | 5 Sw Butler, OK | |
| Apr 15, 11:05 AM CDT | NON-TSTM WND GST 58 | 3 W Gould, OK | |
| Apr 15, 11:05 AM CDT | NON-TSTM WND GST 65 | 6 Sw Cheyenne, OK | |
| Apr 15, 11:05 AM CDT | NON-TSTM WND GST 67 | 5 Sw Butler, OK | |
| Apr 15, 11:10 AM CDT | NON-TSTM WND GST 58 | 4 Wnw Bessie, OK | |
| Apr 15, 11:10 AM CDT | NON-TSTM WND GST 62 | 5 Sw Butler, OK | |
| Apr 15, 11:10 AM CDT | NON-TSTM WND GST 68 | 6 Sw Cheyenne, OK | |
| Apr 15, 11:15 AM CDT | NON-TSTM WND GST 58 | 4 Ese Erick, OK | |
| Apr 15, 11:15 AM CDT | NON-TSTM WND GST 65 | 5 Sw Butler, OK | |
| Apr 15, 11:15 AM CDT | NON-TSTM WND GST 65 | 6 Sw Cheyenne, OK | |
| Apr 15, 11:20 AM CDT | NON-TSTM WND GST 62 | 4 Ese Erick, OK | |
| Apr 15, 11:25 AM CDT | NON-TSTM WND GST 58 | 10 Nne Willow, OK | |
| Apr 15, 11:25 AM CDT | NON-TSTM WND GST 58 | 3 W Gould, OK | |
| Apr 15, 11:25 AM CDT | NON-TSTM WND GST 59 | 4 Wnw Bessie, OK | |
| Apr 15, 11:25 AM CDT | NON-TSTM WND GST 68 | 6 Sw Cheyenne, OK | |
| Apr 15, 11:30 AM CDT | NON-TSTM WND GST 61 | 3 W Medicine Park, OK | |
| Apr 15, 11:30 AM CDT | NON-TSTM WND GST 64 | 5 Sw Butler, OK | |
| Apr 15, 11:30 AM CDT | NON-TSTM WND GST 67 | 6 Ssw Cheyenne, OK | |
| Apr 15, 11:30 AM CDT | NON-TSTM WND GST 67 | 6 Sw Cheyenne, OK | |
| Apr 15, 11:35 AM CDT | NON-TSTM WND GST 64 | 5 Sw Butler, OK | |
| Apr 15, 11:35 AM CDT | NON-TSTM WND GST 66 | 6 Sw Cheyenne, OK | |
| Apr 15, 12:00 PM CDT | NON-TSTM WND GST 58 | 4 Wnw Bessie, OK | |
| Apr 15, 12:00 PM CDT | NON-TSTM WND GST 63 | 5 Sw Butler, OK | |
| Apr 15, 12:00 PM CDT | NON-TSTM WND GST 64 | 5 Sw Butler, OK | |
| Apr 15, 12:00 PM CDT | NON-TSTM WND GST 65 | 4 Wnw Bessie, OK | |
| Apr 15, 12:10 PM CDT | NON-TSTM WND GST 66 | 3 W Gould, OK | |
| Apr 15, 12:17 PM CDT | NON-TSTM WND DMG | 1 E Foss, OK | A SEMI CARRYING EMPTY TRAILERS WAS BLOWN OVER ON INTERSTATE 40 NEAR MILE MARKER 54. |
| Apr 15, 12:20 PM CDT | NON-TSTM WND GST 61 | 3 W Goodlett, TX | |
| Apr 15, 12:20 PM CDT | NON-TSTM WND GST 65 | 4 Wnw Bessie, OK | |
| Apr 15, 12:27 PM CDT | NON-TSTM WND GST 60 | Quanah, TX | |
| Apr 15, 12:50 PM CDT | NON-TSTM WND GST 65 | 3 W Medicine Park, OK | |
| Apr 15, 12:53 PM CDT | NON-TSTM WND GST 62 | Clinton, OK | |
| Apr 15, 1:05 PM CDT | NON-TSTM WND GST 59 | 5 N Vernon, TX | |
| Apr 15, 1:20 PM CDT | NON-TSTM WND GST 58 | 3 S Altus, OK | |
| Apr 15, 1:20 PM CDT | NON-TSTM WND GST 68 | 5 Sw Butler, OK | |
| Apr 15, 1:30 PM CDT | NON-TSTM WND GST 58 | 3 W Gould, OK | |
| Apr 15, 1:40 PM CDT | NON-TSTM WND GST 61 | 1 N Ringling, OK | |
| Apr 15, 1:45 PM CDT | NON-TSTM WND GST 59 | 4 Se Hobart, OK | |
| Apr 15, 1:50 PM CDT | NON-TSTM WND GST 60 | 1 Nw Walters, OK | |
| Apr 15, 1:50 PM CDT | NON-TSTM WND GST 61 | 1 Nw Walters, OK | |
| Apr 15, 2:00 PM CDT | NON-TSTM WND GST 58 | 4 Ene Apache, OK | |
| Apr 15, 2:00 PM CDT | NON-TSTM WND GST 63 | 4 Ese Erick, OK | |
| Apr 15, 2:01 PM CDT | NON-TSTM WND GST 63 | 3 Se Frederick, OK | |
| Apr 15, 2:10 PM CDT | NON-TSTM WND GST 58 | 4 Wsw Weatherford, OK | |
| Apr 15, 2:30 PM CDT | NON-TSTM WND GST 63 | Sheppard Afb, TX | |
| Apr 15, 3:00 PM CDT | NON-TSTM WND GST 71 | 6 Sw Cheyenne, OK | |
| Apr 15, 3:30 PM CDT | NON-TSTM WND GST 67 | 4 Se Hobart, OK | |
| Apr 15, 4:00 PM CDT | NON-TSTM WND GST 65 | 7 W Hinton, OK | |
| Apr 15, 5:00 PM CDT | NON-TSTM WND GST 58 | 7 Nw Velma, OK | |
| Apr 15, 5:02 PM CDT | NON-TSTM WND GST 64 | 2 Wsw Burns Flat, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4948 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
496 WWUS84 KOUN 150912 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 412 AM CDT FRI APR 15 2011 ...DRY AND VERY WINDY ON FRIDAY... .BEHIND A COLD FRONT...AIR WILL REMAIN VERY DRY THROUGH THE DAY TODAY. MEANWHILE...INTENSE LOW PRESSURE WILL BE CENTERED NORTHEAST OF OKLAHOMA. NORTHWEST WINDS WILL BECOME VERY STRONG BY MIDDAY. MUCH OF THE REGION WILL EXPERIENCE DRY AND VERY WINDY WEATHER FOR MOST OF THE DAY. OKZ014-016-021>023-033>038-044-TXZ083>090-151715- /O.UPG.KOUN.FW.A.0021.110415T1600Z-110416T0200Z/ /O.NEW.KOUN.FW.W.0020.110415T1600Z-110416T0200Z/ ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA- JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA- KNOX-BAYLOR-ARCHER-CLAY- 412 AM CDT FRI APR 15 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR ALL OF WESTERN NORTH TEXAS AND MOST OF WEST CENTRAL AND SOUTHWESTERN OKLAHOMA... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WINDS... NORTHWEST 25 TO 40 MPH. GUSTS 50 TO 60 MPH. * HUMIDITY...10 TO 20 PERCENT. * TEMPERATURE...MID 60S TO MID 70S. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. MONITOR WEATHER FORECASTS AND INFORMATION. && $$ OKZ039-045-151715- /O.NEW.KOUN.FW.W.0020.110415T1600Z-110416T0200Z/ STEPHENS-JEFFERSON- 412 AM CDT FRI APR 15 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR STEPHENS AND JEFFERSON COUNTIES... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR JEFFERSON AND STEPHENS COUNTIES IN SOUTHERN OKLAHOMA. A RED FLAG WARNING ALSO HAS BEEN ISSUED FOR WESTERN NORTH TEXAS AND THE REST OF SOUTHWESTERN OKLAHOMA. * WIND...NORTHWEST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * HUMIDITY... MINIMUM 15 TO 20 PERCENT. * TEMPERATURE... HIGHS 65 TO 70. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$
1 follow-up statement
150 WWUS84 KOUN 151548 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1048 AM CDT FRI APR 15 2011 ...DRY AND VERY WINDY ON FRIDAY... .INTENSE LOW PRESSURE WILL BE CENTERED NORTHEAST OF OKLAHOMA. DUE TO VERY STRONG NORTHWEST WINDS ACROSS THE REGION...ALONG WITH DRY AIR...WILDFIRE POTENTIAL WILL BE EXTREME ACROSS WESTERN NORTH TEXAS AND SOUTHWEST OKLAHOMA TODAY. OKZ014-016-021>023-033>039-044-045-TXZ083>090-160200- /O.CON.KOUN.FW.W.0020.110415T1600Z-110416T0200Z/ ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA- JACKSON-TILLMAN-COMANCHE-STEPHENS-COTTON-JEFFERSON-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1048 AM CDT FRI APR 15 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS... NORTHWEST 35 TO 45 MPH. GUSTS 50 TO 60 MPH. * HUMIDITY...10 TO 20 PERCENT. * TEMPERATURE...MID 60S TO MID 70S. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. MONITOR WEATHER FORECASTS AND INFORMATION. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Apr 14, 10:06 PM CDT, 6 hours 6 minutes earlier.
Area forecast discussion, Apr 14, 10:06 PM CDT, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1006 PM CDT THU APR 14 2011
.UPDATE...EARLIER ROUND OF DAMAGING SUPERCELLS IN SOUTHEAST
OKLAHOMA HAD GIVEN WAY TO A BROKEN SQUALL LINE...AS INITIAL
PACIFIC FRONT OVERTAKES THE DRYLINE. THIS SHOULD MOVE OUT BY
MIDNIGHT OR SHORTLY THEREAFTER.
ATTENTION THEN TURNS TO THE BROAD AND DEEPENING CYCLONE OVERHEAD.
AFTER A QUICK GLANCE AT THE RUC...WE UPGRADED THE WIND WATCH TO A
HIGH WIND WARNING. CLOUD COVER IS NOT TOO MUCH OF A CONCERN FOR
LIMITING MIXING...BECAUSE THE GRADIENT ALONE WOULD SUPPORT A HIGH-
END ADVISORY...AND INDICATIONS ARE THAT CLOUD COVER WILL BE
SCATTERED OR BECOME SCATTERED DURING THE DAY FRIDAY. WE WOULD THEN
MIX INTO 0-1 KM MEAN WIND SPEEDS OF 35 TO NEAR 50 KNOTS. THE
RESULT WILL BE A POTENTIALLY DAMAGING GRADIENT WIND STORM. THOUGH
THE WARNING BEGINS AT 4 AM...WE MAY NEED TO RE-EVALUATE...AS LATE
EVENING OBSERVATIONS HAD BEGUN TO SHOW GUSTS OVER 40 MPH IN
WESTERN OKLAHOMA.
FIRE DANGER WILL ALSO BE IMPORTANT FRIDAY...ALTHOUGH PERHAPS THE
LACK OF FIRE STARTS TODAY IS SOMEWHAT INDICATIVE OF THE SPRING
GREEN-UP. ALSO...TEMPERATURES MAY BE A BIT COOLER THAN FORECAST
BASED ON CURRENT OBSERVATIONS IN WESTERN KANSAS...BUT IT WILL
STILL LIKELY BE DRY ENOUGH TO SUPPORT A RED FLAG WARNING...GIVEN
THE EXTREME NATURE OF THE WIND SPEEDS.
&&
.PREV DISCUSSION... /ISSUED 952 PM CDT THU APR 14 2011/
AVIATION...
MVFR CEILINGS WILL SPREAD INTO THE NORTHERN HALF OF OKLAHOMA EARLY
FRIDAY BEHIND A COLD FRONT. THE CEILING IS EXPECTED TO LIFT OR
DISSIPATE BY MID-DAY FRIDAY. VERY STRONG NORTHWEST WIND WILL COVER
THE WESTERN HALF OF OKLAHOMA ALL DAY FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 47 63 37 73 / 10 20 10 0
HOBART OK 45 67 34 71 / 0 10 0 0
WICHITA FALLS TX 53 74 39 76 / 10 0 0 0
GAGE OK 37 59 27 74 / 20 10 0 0
PONCA CITY OK 44 58 37 68 / 30 50 10 0
DURANT OK 56 68 41 69 / 80 10 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 4 AM TO 8 PM CDT FRIDAY FOR OKZ008-013-019-
020-025-026-028>030-039>041-044>046-050.
HIGH WIND WARNING FROM 4 AM TO 8 PM CDT FRIDAY FOR OKZ004>007-
009>012-014>018-021>024-027-033>038.
FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR OKZ014-016-021>023-033>038-044.
TX...WIND ADVISORY FROM 4 AM TO 8 PM CDT FRIDAY FOR TXZ086>090.
HIGH WIND WARNING FROM 4 AM TO 8 PM CDT FRIDAY FOR TXZ083>085.
FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR TXZ083>090.
&&
22/09Hazardous weather outlook, Apr 15, 12:15 AM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1215 AM CDT FRI APR 15 2011
OKZ004>048-050>052-TXZ083>090-151000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1215 AM CDT FRI APR 15 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...REST OF TONIGHT...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS ARE NO LONGER EXPECTED TONIGHT.
DISCUSSION...
A COLD FRONT HAD SWEPT UNSTABLE AIR OUT OF THE NORMAN NATIONAL
WEATHER SERVICE FORECAST AREA. A COLD UPPER LOW WILL DRIFT FROM
KANSAS TOWARD NORTHERN OKLAHOMA...BRINGING SCATTERED RAIN SHOWERS.
ISOLATED LIGHTNING STRIKES ARE POSSIBLE...BUT SEVERE WEATHER IS NOT
EXPECTED.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY APR 15.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...15 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...LESS THAN 5 PERCENT.
OTHER HAZARDOUS WEATHER...
STRONG LOW PRESSURE THROUGHOUT THE SOUTHERN PLAINS...WILL RESULT IN
STRONG AND GUSTY WINDS OVERNIGHT. WIND SPEEDS WILL INCREASE FURTHER
BY FRIDAY MORNING. FOR DETAILS...PLEASE REFER TO WIND ADVISORIES AND
HIGH WIND WARNINGS THAT ARE IN EFFECT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
THERE IS A CHANCE FOR THUNDERSTORMS FROM NEXT MONDAY THROUGH
WEDNESDAY.
OTHER HAZARDOUS WEATHER...
WITH INTENSE LOW PRESSURE NEARLY STATIONARY IN KANSAS...VERY STRONG
WINDS ARE EXPECTED THROUGHOUT THE DAY ON FRIDAY...OVER MUCH OF THE
REGION WEST OF TULSA TO SHAWNEE TO MARIETTA. GUSTS 40 TO 50 MPH WILL
BE COMMON...AND POTENTIALLY DAMAGING GUSTS NEAR 60 MPH ARE POSSIBLE
FIRE WEATHER CONCERNS WILL REMAIN HIGH.
WINDS WILL DIMINISH FRIDAY NIGHT...AND PARTS OF OKLAHOMA AND WESTERN
NORTH TEXAS MAY EXPERIENCE A FROST OR FREEZE SATURDAY MORNING.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
FRIDAY.
BURKEIn the hours before
Local storm report, Apr 14, 10:40 PM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1040 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM NON-TSTM WND GST 3 W MEDICINE PARK 34.73N 98.55W
04/14/2011 M64 MPH COMANCHE OK MESONET
&&
NWSLocal storm report, Apr 14, 11:25 PM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1125 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 1 SW DAVIS 34.49N 97.13W
04/14/2011 E1.00 INCH MURRAY OK PUBLIC
0400 PM HAIL N DAVIS 34.50N 97.12W
04/14/2011 E2.00 INCH MURRAY OK STORM CHASER
THE HAIL WAS REPORTED ON THE NORTH SIDE OF TOWN
0421 PM HAIL HICKORY 34.56N 96.86W
04/14/2011 E1.25 INCH MURRAY OK EMERGENCY MNGR
0423 PM HAIL SPARKS 35.61N 96.82W
04/14/2011 E0.88 INCH LINCOLN OK PUBLIC
0430 PM HAIL SULPHUR 34.51N 96.98W
04/14/2011 E4.25 INCH MURRAY OK LAW ENFORCEMENT
MAINLY QUARTER SIZED HAIL WITH A FEW SOFTBALL SIZED
PIECES. REPORT RELAYED VIA SULPHUR POLICE DEPARTMENT.
0440 PM TSTM WND DMG 2 W STROUD 35.75N 96.69W
04/14/2011 LINCOLN OK PUBLIC
SMALL TREES BLOWN DOWN.
0442 PM TORNADO 2 NW STROUD 35.77N 96.68W
04/14/2011 LINCOLN OK EMERGENCY MNGR
BRIEF TORNADO.
0445 PM HAIL 6 W TECUMSEH 35.26N 97.04W
04/14/2011 E1.00 INCH POTTAWATOMIE OK PUBLIC
0446 PM TSTM WND GST STROUD 35.75N 96.66W
04/14/2011 E60.00 MPH LINCOLN OK EMERGENCY MNGR
0500 PM HAIL ROFF 34.63N 96.84W
04/14/2011 E4.25 INCH PONTOTOC OK PUBLIC
0500 PM HAIL 3 W OVERBROOK 34.07N 97.20W
04/14/2011 E1.00 INCH LOVE OK PUBLIC
PUBLIC REPORT OF QUARTER SIZED HAIL.
0507 PM HAIL 2 S SULPHUR 34.48N 96.98W
04/14/2011 E1.75 INCH MURRAY OK EMERGENCY MNGR
0515 PM HAIL 5 NNW MILL CREEK 34.48N 96.85W
04/14/2011 E1.75 INCH JOHNSTON OK TRAINED SPOTTER
0600 PM HAIL 2 S MADILL 34.06N 96.77W
04/14/2011 E2.50 INCH MARSHALL OK STORM CHASER
0609 PM TORNADO 2 N MADILL 34.12N 96.77W
04/14/2011 MARSHALL OK FIRE DEPT/RESCUE
TORNADO ON GROUND MOVING ENE. DAMAGE WAS REPORTED WITH
THIS TORNADO.
0620 PM HAIL 5 NNW CENTRAHOMA 34.68N 96.38W
04/14/2011 E1.00 INCH COAL OK PUBLIC
0622 PM TORNADO 4 S MILBURN 34.18N 96.55W
04/14/2011 JOHNSTON OK TRAINED SPOTTER
STOVEPIPE TORNADO ON GROUND.
0623 PM HAIL TISHOMINGO 34.24N 96.68W
04/14/2011 E4.25 INCH JOHNSTON OK EMERGENCY MNGR
0625 PM HAIL WEWOKA 35.14N 96.50W
04/14/2011 E1.00 INCH SEMINOLE OK EMERGENCY MNGR
QUARTER SIZED HAIL REPORTED IN DOWNTOWN WEWOKA. TIME
ESTIMATED VIA RADAR.
0638 PM HAIL 5 N HOLDENVILLE 35.16N 96.40W
04/14/2011 E1.75 INCH HUGHES OK EMERGENCY MNGR
DELAYED REPORT FROM EMERGENCY MANAGER.
0645 PM HAIL FILLMORE 34.27N 96.50W
04/14/2011 E4.00 INCH JOHNSTON OK CO-OP OBSERVER
0720 PM HAIL 2 W FITTSTOWN 34.62N 96.67W
04/14/2011 E1.00 INCH PONTOTOC OK PUBLIC
DELAYED REPORT FROM THE PUBLIC.
0723 PM TORNADO 3 N CANEY 34.28N 96.21W
04/14/2011 ATOKA OK EMERGENCY MNGR
NUMEROUS STORM CHASER AND MEDIA REPORTS THAT A LARGE
TORNADO MOVED THROUGH THE CITIES OF TUSHKA AND ATOKA.
SIGNIFICANT DAMAGE OCCURRED OVER PARTS OF BOTH LOCATIONS.
0740 PM TORNADO LAKE OF THE ARBUCKLES 34.44N 97.01W
04/14/2011 MURRAY OK BROADCAST MEDIA
DELAYED REPORT RELAYED THROUGH KFOR TV.
0745 PM HAIL WARWICK 35.69N 97.00W
04/14/2011 E0.88 INCH LINCOLN OK LAW ENFORCEMENT
0800 PM HAIL MILL CREEK 34.40N 96.82W
04/14/2011 E1.75 INCH JOHNSTON OK AMATEUR RADIO
1039 PM NON-TSTM WND GST 3 W MEDICINE PARK 34.73N 98.55W
04/14/2011 M64.00 MPH COMANCHE OK MESONET
&&
MORE REPORTS MAY BE ADDED AS THEY BECOME AVAILABLE.
NWSLocal storm report, Apr 14, 11:41 PM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1141 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM NON-TSTM WND GST 3 W MEDICINE PARK 34.73N 98.55W
04/14/2011 E58.00 MPH COMANCHE OK MESONET
&&
NWSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 9:46 PM CDT | High Wind Warning | OUN | Archer, Baylor, Clay, Foard, Hardeman, Knox and 2 more | 24 hr |
| Apr 15, 5:35 PM CDT | Freeze Warning | OUN | Hardeman, Wichita, Wilbarger | 11 hr |
| Apr 14, 7:13 PM CDT | Tornado Warning | OUN | Hughes | 32 min |
| Apr 14, 7:28 PM CDT | Tornado Warning | OUN | Johnston, Murray, Pontotoc | 47 min |
| Apr 14, 7:53 PM CDT | Special Weather Statement | OUN | Lincoln | 22 min |
| Apr 14, 7:54 PM CDT | Tornado Warning | OUN | Coal, Johnston, Pontotoc | 36 min |
| Apr 14, 7:58 PM CDT | Tornado Warning | OUN | Atoka, Coal | 32 min |
| Apr 14, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 22 min |
| Apr 14, 8:17 PM CDT | Tornado Warning | OUN | Atoka, Coal | 58 min |
| Apr 14, 8:17 PM CDT | Tornado Warning | OUN | Atoka, Johnston | 28 min |
| Apr 14, 8:34 PM CDT | Tornado Warning | OUN | Atoka, Coal, Johnston | 41 min |
| Apr 14, 8:37 PM CDT | Special Weather Statement | OUN | Murray | 23 min |
| Apr 14, 8:39 PM CDT | Special Weather Statement | OUN | Coal, Hughes | 21 min |
| Apr 14, 8:46 PM CDT | Tornado Warning | OUN | Atoka, Coal | 39 min |
| Apr 14, 8:53 PM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Hughes, Murray, Pontotoc | 3 hr |
| Apr 14, 8:59 PM CDT | Special Weather Statement | OUN | Coal, Hughes, Johnston, Marshall | 31 min |
| Apr 14, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 3 more | 53 min |
| Apr 14, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Marshall | 53 min |
Nearby
Red Flag Warnings in Oklahoma, 2011Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.